# SDR AT0100196

- Difficulty date: May 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FORWARD CORNER OF L-1 DOOR CUT OUT.          CORRECTIVE ACTION          TRIMMED OUT CRACK, FABRICATED AND INSTALLEK FILLER, DOUBLER AND TRIPLER.   IAW DC9 SRM 53-05 FIGURE 114 AND RES01-0565
